# SDR 07FDEA05118

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLES ON TOP OF FLOORBEAM AT SEVERAL LOCATIONS, FS 1130, LBL 64 TO RBL 64, WL 208.  BLENDED DAMAGE AREA STA 1130, RBL 64, FOUND TO BE OUT OF LIMITS, REF SRM 53-10-8 TOOL NR IN17-0023 CAL DATE DUE 2-13-08.  REMOVED DAMAGE AREA, REF SRM 53-10-8.  FABRICATED REPAIR PARTS REF SRM 53-10-8.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REPAIR PARTS.  REF SRM 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR.
